# SDR AALA20160131001

- Difficulty date: January 31, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 65,416 hours, 32,004 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED ODOR & BURNING SMELL WHILE WAITING TO BOARD ACFT.  CREW STATED APU WAS TURNED OFF AFTER ELEC GND POWER ESTABLISHED.  PACKS OFF PCA ATTACHED.  NOTED SMOKE FROM APU COMPARTMENT.  FOUND BURNT APU STARTER LEAD WIRE.  REPLACED APU HARNESS IAW 49-40-03 & COALESCENT BAGS IAW 21-20-02.  THE ACFT WAS GNDED.
